he has black stools,stomach pain and extreme fatigue
Annie, you need to get him in to see his Dr right away. Black stools and stomach pain ane signs and symptoms of a stomach bleed, not a side effect of a drug. The fatigue can be due to anemia from blood loss. Effient has been known to cause bleeds and some can be fatal. There is a black box warning about this. Please contact your husbands physician TODAY for evaluation!
- Effient Information for Consumers
- Effient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effient (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2011 • 1 answer
Posted 5 Sep 2012 • 1 answer
Why can't my husband stop taking Effient for five days to have arthroscopic shoulder surgery? He has
Posted 24 Oct 2016 • 0 answers
Posted 29 Nov 2017 • 0 answers
Posted 1 Feb 2018 • 0 answers